Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
amanda16

finecea while on accutane?

my flushing has gotten really really bad lately. it has been bad since i came off SSRI's (anxiety/depression meds) and now that im on accutane its worse. im going to the derm next week for my end of month 2 check up, and i was going to ask her if she would perscribe me finecea. since it is an acid i didnt know if it would be safe to use while my skin is so sensitive.

has anybody used it while on accutane???

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×